# SDR DL76L980885

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribuyion
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, FLT ATTENDENT IN AFT CABIN REPORTED SMELL OF BURNING PLASTIC, ON DESCENT ODOR CHANGED TO OILY SMELL.  SMELL ALSO NOTICED IN COCKPIT.  CHECKED ALL C/B'S IN COCKPIT AND LOWER E/E.  ALL OK, RAN PACKS AND RELATED EQUIPMENT FOR 4 HOURS.  ALL OK.  RAN BOTH ENGINES AT HIGH POWER, NO ODORS DETECTED.  CHECKED APU INLET AND RAN APU, SYSTEM OK. A/C LATER DISPATCHED ON DOMESTIC FLIGHT, NO TROUBLES NOTED, NO ABNORMAL OIL USEAGE.
